In the framework of the nonsmooth critical point theory for lower semi-continuous functionals, we propose a direct variational approach to investigate the existence of infinitely many weak solutions for a class of semi-linear elliptic equations with logarithmic nonlinearity arising in physically relevant situations

D'Avenia, P., Montefusco, E., Squassina, M., On the logarithmic Schrodinger equation, <<COMMUNICATIONS IN CONTEMPORARY MATHEMATICS>>, 2014; 16 (2): 1-15. [doi:10.1142/S0219199713500326] [http://hdl.handle.net/10807/88659]

On the logarithmic Schrodinger equation

Squassina, Marco
Ultimo
2014

Abstract

In the framework of the nonsmooth critical point theory for lower semi-continuous functionals, we propose a direct variational approach to investigate the existence of infinitely many weak solutions for a class of semi-linear elliptic equations with logarithmic nonlinearity arising in physically relevant situations
Italiano
D'Avenia, P., Montefusco, E., Squassina, M., On the logarithmic Schrodinger equation, <<COMMUNICATIONS IN CONTEMPORARY MATHEMATICS>>, 2014; 16 (2): 1-15. [doi:10.1142/S0219199713500326] [http://hdl.handle.net/10807/88659]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/88659
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 53
  • ???jsp.display-item.citation.isi??? 55
social impact